Estimates of the heat kernel on a manifold of nonpositive curvature
AbstractOn a Riemannian manifold of nonpositive curvature, we obtain dimension-independent estimates for the fundamental solution of a parabolic equation and for the logarithmic derivative of this solution.
How to Cite
Bondarenko, V. G. “Estimates of the Heat Kernel on a Manifold of Nonpositive Curvature”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 50, no. 8, Aug. 1998, pp. 1129–1136, https://umj.imath.kiev.ua/index.php/umj/article/view/4862.